Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/936

View Statistics
Title: New results on relationships between multipoint Pade approximation and stability preserving methods in model reduction
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Stability
Issue Date: 1989
Publisher: Taylor & Francis
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Taylor & Francis, available from http://dx.doi.org/10.1080/00207728908910211
Citation: Lucas, T.N. 1989. New results on relationships between multipoint Pade approximation and stability preserving methods in model reduction. International Journal of Systems Science. 20(7): pp.1267-1274. Available from http://dx.doi.org/10.1080/00207728908910211
Abstract: Three well-known stability preserving methods of reduction are shown to be special forms of the multipoint pade approximation. Two of the methods—the modified forms of the Schwarz approximation and the stability equation method—are consequently shown to be closely related. Previously observed properties of the methods are explained by treating them as multipoint approximants, and the significance of using expansion points on the imaginary axis is shown to be central to stability preservation.
URI: http://hdl.handle.net/10373/936
ISSN: 0020-7721
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback